# SDR DALA2016091406639

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN RAIL ATTACH AT STR 8 RT CRACKED AT BS 559 INBD FASTENER.  MAINTENANCE REPAIRED CRACKED FRAME STA 559, STR 8 RT IAW PRI 549076-14AD.
